MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. GEM V/NV MC 4SS 20DP 10PK DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. GEM V/NV MC 4SS 20DP 10PK DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 10821753
Medical Device Problem Codes Leak/Splash (1354); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that an unspecified number of gem v/nv mc 4ss 20dp 10pk dehp free experienced a missing component.The following information was provided by the initial reporter: our surgical services dept encountered an issue with the burrette set where the white clamp was missing.
 
Additional Manufacturer Narrative
One photo and one sample of model 10821753 burette set was received from the customer for investigation.Upon visual inspection of the received samples, and in comparison to the current assembly drawing, it was verified that the white tube clamp on the bottom of the pumping segment tubing (p/n tc10006064) is missing from the construction.The root cause was identified as a misassembly of the set during the manufacturing process.No testing was performed as the misassembly was obvious.A device history record review could not be performed on model 10821753 because a lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following information has been updated/corrected: b.3.Date of event: (b)(6) 2020.
 
Event or Problem Description

Brand Name
GEM V/NV MC 4SS 20DP 10PK DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10304770
Report Number9616066-2020-02269
Device Sequence Number14169368
Product Code FPA
UDI-Device Identifier37613203019195
UDI-Public37613203019195
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10821753
Device Catalogue Number10821753
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date09/14/2020
10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;